Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 38, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 11, 2014, 2:29 PM EDT for Orange County, Seminole County, Florida. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2014, 2:29 PM EDT (18:29 UTC)
- Expired
- Jun 11, 2014, 3:02 PM EDT
- In force
- 33 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Orange County, FL, Seminole County, FL
The radar
The Melbourne radar (KMLB), 90 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 2:37 PM EDT | TSTM WND DMG | 3 Sse Altamonte Springs, FL | TREES DOWN AT TWO SEPARATE LOCATIONS ON LAKE LILY DR IN MAITLAND. ONE TREE FELL ON A CAR AND BRIEFLY TRAPPED A WOMAN INSIDE. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 6.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 463 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 962 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
579 WUUS52 KMLB 111829 SVRMLB FLC095-117-111915- /O.NEW.KMLB.SV.W.0038.140611T1829Z-140611T1915Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 229 PM EDT WED JUN 11 2014 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL ORANGE COUNTY IN FLORIDA SOUTHWESTERN SEMINOLE COUNTY IN FLORIDA * UNTIL 315 PM EDT. * AT 227 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LOCKHART...AND MOVING EAST AT 25 TO 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO... FOREST CITY...WEKIVA SPRINGS...ALTAMONTE SPRINGS...FAIRVIEW SHORES...COLLEGE PARK...MAITLAND...WINTER PARK...FERN PARK... LONGWOOD...ORLANDO EXECUTIVE AIRPORT...CASSELBERRY...AZALEA PARK... GOLDENROD...WINTER SPRINGS...UNION PARK AND LAKE JESSUP PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP AWAY FROM WINDOWS. && LAT...LON 2875 8122 2853 8122 2856 8152 2869 8152 TIME...MOT...LOC 1829Z 267DEG 25KT 2863 8146 $$ ULRICH
2 follow-up statements
866 WWUS52 KMLB 111843 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 243 PM EDT WED JUN 11 2014 FLC095-117-111915- /O.CON.KMLB.SV.W.0038.000000T0000Z-140611T1915Z/ SEMINOLE-ORANGE- 243 PM EDT WED JUN 11 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR CENTRAL ORANGE AND SOUTHWESTERN SEMINOLE COUNTIES... AT 241 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MAITLAND AND WINTER PARK...MOVING EAST AT 25 TO 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CASSELBERRY...ALOMA...AZALEA PARK...GOLDENROD...WINTER SPRINGS AND UNION PARK. LAT...LON 2869 8146 2875 8122 2853 8122 2855 8146 TIME...MOT...LOC 1843Z 267DEG 25KT 2863 8135 $$ ULRICH
985 WWUS52 KMLB 111902 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 302 PM EDT WED JUN 11 2014 FLC095-117-111910- /O.CAN.KMLB.SV.W.0038.000000T0000Z-140611T1915Z/ SEMINOLE-ORANGE- 302 PM EDT WED JUN 11 2014 ...THE THUNDERSTORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ORANGE AND SOUTHWESTERN SEMINOLE COUNTIES HAS WEAKENED...THUS THE WARNING HAS BEEN CANCELLED... LAT...LON 2869 8146 2875 8122 2853 8122 2855 8146 TIME...MOT...LOC 1900Z 267DEG 25KT 2864 8121 $$ ULRICH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 10:15 AM EDT, 4 hours 14 minutes earlier.
Area forecast discussion, Jun 11, 10:15 AM EDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 1015 AM EDT WED JUN 11 2014 .DISCUSSION... ...HIGHER RAIN CHANCES TODAY...ESPECIALLY FOR THE FL EAST COAST... CURRENT...AXIS OF THE ATLC HIGH PRES RIDGE RESIDES ACROSS SOUTH FL THIS MORNING WITH SSW TO SW SURFACE FLOW IN PLACE ACROSS ECFL. VIS SATELLITE IMAGERY...SHOWS A FAIRLY DENSE SWATH OF MID AND HIGH LEVEL CLOUDS NEAR AND NW OF A LINE FROM LAKE KISM TO CAPE CANAVERAL. WATERVAPOR IMAGERY AND RUC STREAMLINE/VORT ANLYS FIELDS SHOW A COMPACT UPPER LEVEL LOW AT H30-H20 CTRD NEAR LAKE OKEECHOBEE. WEAKER MID REFLECTION AT H50 WITH A SHORT WAVE TROUGH AXIS ALONG AND JUST OFFSHORE THE SPACE COAST. THIS FEATURE CONTINUES TO PIVOT NE AHEAD OUT AHEAD OF THE HIGHER AMPLITUDE TROUGH PUSHING EAST THROUGH THE MID AND LWR MS VALLEY THIS MORNING. RAOB DATA SHOWS DEEP LATER SW TO WSW FLOW UP THROUGH ABOUT H60...WHERE WINDS SLACKEN AND THEN BACK TO SE/ESE TO THE NORTH OF THE UPPER REFLECTION OF THE TROUGH OVER FL. LOW TO MID LEVEL DRY AIR OF THE PAST SEVERAL DAYS HAS MOISTENED UP WITH MEAN PWATS INCREASING TO 1.8"1/9" AREAWIDE. REST OF TODAY...MAIN FORECAST CONCERN APPEARS TO BE WHAT EFFECT THE THICK HIGH CLOUD COVER MAY HAVE UPON ONSET/TIMING OF LOCAL SEA/LAKE BREEZE BDRYS AND RESULTANT IMPACT ON DIURNAL CONVECTION. WE WOULD NORMALLY EXPECT WCSB-DOMINANT STORMS IN A FLOW REGIME LIKE THIS WITH A LATE ECSB PINNED FAIRLY CLOSE TO THE COAST ACROSS THE NORTH...AND ONLY PROGRESSING SLOWLY TOWARD THE EAST COAST OF LAKE OKEECHOBEE FARTHER SOUTH. OFTEN IN THESE CASES WE ALSO SEE PRECIP DEVELOP ALONG DIFFERENTIAL HEATING BDRYS (BTWN CLOUDY/SUNNY AREAS). CONVECTION IS ALREADY STARTING AROUND THE LAKE AS WELL AS ALONG THE WCSB. THIS SEEMS TO INDICATE THAT WHILE THE PRESENCE OF THE MID/UPPER TROUGH IS LEADING TO THE HIGH LEVEL CLOUDS /MOISTURE...IT IS ALSO HAVING AT LEAST SOME POSITIVE IMPACT ON ASCENT. WITH THE HIGH CLOUD DECK SLOWLY PROGRESSING TO THE NE...THINKING IS THAT AN EARLIER ONSET TIME FOR SHRA/TS SEEMS LIKE A GOOD BET. MADE SLIGHT TWEAK TO GRIDS TO ACCOUNT FOR THIS...BUT IT WILL BE LARGELY TRANSPARENT IN THE ZFP. ALSO INCREASED MORNING CLOUD COVER AND SHAVED A DEGREE OFF MAXES WHERE THE CLOUD DECK CURRENTLY RESIDES. && .AVIATION...VFR GIVES WAY TO INCREASING COVERAGE OF MVFR CIGS AND MVFR TO IFR VSBYS IN +SHRA/TS. TAFS ALREADY REFLECT EARLIER ONSET TO CONVECTIVE ONSET SO NOSIG CHGS NEEDED ATTM. WILL AMD AS NEEDED TO SHOW WIND GUSTS/LWR VSBYS SHOULD SOME OF THE MORE INTENSE CELLS THAT THEY WILL PASS DIRECTLY OVER AERODROMES. && .MARINE...S-SW WIND NEAR 10KT WITH SEAS AROUND 2FT OR A LITTLE LESS PER WNAWAVE GUIDANCE. MAIN CONCERN TODAY WILL BE OFFSHORE MOVING STORMS FROM MID TO LATE AFTERNOON INTO THIS EVENING. && FORECAST/AVIATION...CRISTALDI RADAR/IMPACT WX...ULRICH. && .PREV DISCUSSION... /ISSUED 425 AM EDT WED JUN 11 2014/ THU-FRI...WEAKENING UPPER TROUGH WILL PROGRESS EAST TO THE CAROLINA COAST WITH MID LEVEL TEMPS COOLING TO -11/-12C AT 500 MB OVER EC FL...WHICH IS QUITE COLD/UNSTABLE ALOFT FOR THIS TIME OF YEAR. LOW LEVEL RIDGE AXIS WILL REMAIN SUPPRESSED ACROSS SOUTH FL SO THE RESULTING W/SW FLOW WILL DELAY ONSET OF THE EAST COAST SEA BREEZE AND ALLOW THE WEST COAST SEA BREEZE TO DOMINATE AND MARCH ACROSS THE PENINSULA. STORM COVERAGE LOOKS HIGH ESP ON THU WHERE WE HAVE DRAWN LIKELY (60 PERCENT) POPS ALL AREAS. A LITTLE DRIER AIR IS FORECAST TO MOVE IN FROM THE WEST ON FRI SO HAVE DRAWN 50 POPS BUT SOUTHERN SECTIONS MAY SEE EQUALLY HIGH COVERAGE AS THU. THE RAIN WILL BE WELCOMED BY MANY ALONG THE EAST COAST WHICH HAS BEEN MISSING OUT RECENTLY. BUT THERE WILL BE THREAT FOR STRONG STORMS GIVEN THE INSTABILITY...MOISTURE AND INTERACTION WITH THE EAST COAST SEA BREEZE EXPECTED NEAR THE COAST. FREQUENT LIGHTNING... STRONG DOWNBURST WINDS AND HAIL WILL ACCOMPANY THE STRONGER STORMS. SAT-TUE...ALTHOUGH WEAK MID LEVEL TROUGHING WILL REMAIN OVER THE SOUTHEAST US THIS WEEKEND...THE LOW LEVEL RIDGE AXIS SHOULD SLOWLY LIFT NORTHWARD ACROSS THE AREA. A MID LEVEL RIDGE IS FORECAST TO DEVELOP OVER THE SOUTHEAST US EARLY NEXT WEEK SO WEAKENING STEERING FLOW SHOULD FOCUS SCT AFTN STORMS OVER THE INTERIOR WITH DECREASING RAIN CHANCES ALONG THE EAST COAST. && .AVIATION... VFR CONDS EXPECTED THROUGH THIS MORNING. DEEPER W/SW FLOW DEVELOPS TODAY WITH HIGHER SHOWER/STORM COVERAGE EXPECTED ACROSS THE REGION...ESPECIALLY NEAR THE EAST COAST FROM MID TO LATE AFT. CURRENTLY HAVE VCTS IN THE TAFS...BUT WILL LIKELY NEED TEMPO GROUPS FOR REDUCTIONS TO IFR/MVFR CONDS IN THIS ACTIVITY DURING THE AFT FROM 18Z ONWARD WITH THE 12Z ISSUANCE. && .MARINE... TODAY...SUBTROPICAL RIDGE AXIS SHIFTS SOUTH OF THE AREA WITH WINDS OVER THE COASTAL WATERS OUT OF THE S/SW AND REMAINING BELOW 15 KNOTS. SEAS WILL CONTINUE TO RANGE FROM 1-2 FEET. GREATER THREAT FOR STRONG OFFSHORE MOVING THUNDERSTORMS...ESPECIALLY MID TO LATE AFTERNOON AS A W/SW STEERING FLOW PUSHES STORMS TOWARD THE E/NE. THU-FRI...OFFSHORE (W TO SW) FLOW WILL CONTINUE AS LOW LEVEL RIDGE AXIS REMAINS SOUTH OF THE WATERS. A LATE SEA BREEZE OUT OF THE SE WILL DEVELOP EACH AFTN NEAR THE COAST ESPECIALLY SOUTH OF THE CAPE. A HIGH COVERAGE OF STORMS...SOME STRONG...IS EXPECTED TO PUSH OFFSHORE ESP THU AFTN AND EARLY EVE. SEAS 1-2 FT NEARSHORE AND UP TO 3 FT OFFSHORE. SAT-SUN...THE RIDGE AXIS IS FORECAST TO LIFT NORTH ACROSS THE WATERS WHICH WILL DECREASE THE OFFSHORE FLOW AND ALLOW AN EARLIER ONSET OF THE SEA BREEZE ESP ALONG THE TREASURE COAST. AFTN STORMS WILL TEND TO STAY OVER THE FL PENINSULA BUT SOME DRIFT BACK TOWARD THE COAST SHOULD OCCUR NORTH OF THE CAPE. && .PRELIMINARY POINT TEMPS/POPS... DAB 90 72 88 72 / 60 30 60 30 MCO 92 72 90 71 / 60 20 60 20 MLB 90 73 89 73 / 60 20 60 30 VRB 90 73 88 72 / 60 20 60 30 LEE 91 73 90 73 / 60 20 60 20 SFB 92 73 91 73 / 60 20 60 20 ORL 92 74 91 74 / 60 20 60 20 FPR 90 72 89 72 / 60 20 60 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...WEITLICH LONG TERM....KELLY
Hazardous weather outlook, Jun 11, 12:49 PM EDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1249 PM EDT WED JUN 11 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-120200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1249 PM EDT WED JUN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... AN UPPER LEVEL TROUGH WILL COMBINE WITH A DEEP WEST TO SOUTHWEST FLOW AND LEAD TO A GREATER COVERAGE OF SHOWERS AND THUNDERSTORMS ACROSS EAST CENTRAL FLORIDA THIS AFTERNOON INTO THIS EVENING. A FEW STRONG STORMS WILL BE POSSIBLE...ESPECIALLY WITH ANY BOUNDARY COLLISIONS THAT OCCUR ALONG THE STALLED SEA BREEZE BOUNDARY FROM MID TO LATE AFTERNOON. MAIN THREATS INCLUDE STRONG WIND GUSTS UP TO 50 MPH...SMALL HAIL...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL AS THESE STORMS MOVE TOWARD THE EAST-NORTHEAST AROUND 15 TO 20 MPH. .MARINE THUNDERSTORM GUST IMPACT... STORMS WILL INCREASE IN COVERAGE AND WILL MOVE TOWARD THE EAST TO NORTHEAST AROUND 15 TO 20 MPH ACROSS THE REGION THIS AFTERNOON. ANY CONVECTION THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE WIND GUSTS UP TO 35 KNOTS OVER INLAND LAKES AND ACROSS THE INTRACOASTAL AND NEARSHORE WATERS AS STORMS PUSH OFFSHORE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN UPPER LEVEL TROUGH OF LOW PRESSURE MOVING THROUGH THE EASTERN STATES WILL CONTINUE TO PRODUCE SOUTHWEST STEERING FLOW ACROSS CENTRAL FLORIDA ALLOWING STORMS OVER THE INTERIOR TO MOVE TOWARD THE EAST COAST THURSDAY. SOUTHEAST FLOW DEVELOPING THIS WEEKEND SHOULD FOCUS HIGHER STORM COVERAGE ACROSS INTERIOR SECTIONS SATURDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. WEITLICH/ULRICH
In the hours before
Local storm report, Jun 11, 1:12 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
112 PM EDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM MARINE TSTM WIND 3 SSW COCOA BEACH 28.31N 80.63W
06/11/2014 M39 MPH BREVARD FL MESONET
A WEATHERFLOW MESONET SITE RECORDED A 34 KNOT WIND GUST
OUT OF THE SOUTH SOUTHWEST.
1245 PM MARINE TSTM WIND 4 NNW GRANT 27.98N 80.55W
06/11/2014 M41 MPH BREVARD FL MESONET
A WEATHERFLOW STATION MEASURED A 36 KNOT WIND GUST OUT OF
THE SOUTHWEST.
&&
ULRICHSpecial weather statement, Jun 11, 1:44 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
144 PM EDT WED JUN 11 2014
FLZ045-053-144-111845-
ORANGE-OSCEOLA-SOUTHERN LAKE COUNTY-
144 PM EDT WED JUN 11 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHWESTERN LAKE COUNTY...WESTERN ORANGE
COUNTY...NORTHWESTERN OSCEOLA COUNTY...
* UNTIL 245 PM EDT.
AT 136 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS CAPABLE OF PRODUCING STRONG WIND NEAR FOUR
CORNERS AND CLERMONT..MOVING NORTHEAST AT 20 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE KISSIMMEE...BAY HILL...DOCTOR PHILLIPS...AND THE CITY OF
ORLANDO.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2877 8196 2879 8147 2860 8148 2861 8127
2824 8127 2820 8153 2826 8156 2826 8166
2834 8167 2834 8179 2836 8180 2836 8185
2834 8186 2835 8196
TIME...MOT...LOC 1741Z 237DEG 22KT 2841 8171
ULRICHSpecial weather statement, Jun 11, 2:13 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
213 PM EDT WED JUN 11 2014
FLZ041-141-111900-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-
213 PM EDT WED JUN 11 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER NORTHWESTERN VOLUSIA COUNTY...
* UNTIL 300 PM EDT.
AT 209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS NEAR LAKE GEORGE AND
PIERSON...THE STORM WAS MOVING EAST 15 TO 20 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2927 8141 2927 8123 2918 8122 2917 8153
2919 8155 2934 8161 2938 8142
TIME...MOT...LOC 1812Z 270DEG 15KT 2920 8139
ULRICHLocal storm report, Jun 11, 2:19 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
219 PM EDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND GST VERO BEACH AIRPORT 27.66N 80.41W
06/11/2014 M41 MPH INDIAN RIVER FL ASOS
KVRB MEASURED 36 KT/41 MPH WIND GUST.
&&
ARBThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 1:44 PM EDT | Special Weather Statement | MLB | Lake, Orange | 61 min |
| Jun 11, 2:13 PM EDT | Special Weather Statement | MLB | Flagler | 47 min |
| Jun 11, 2:40 PM EDT | Special Weather Statement | MLB | Orange, Seminole | 50 min |
| Jun 11, 2:44 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Jun 11, 3:05 PM EDT | Special Weather Statement | MLB | Brevard | 55 min |
| Jun 11, 3:27 PM EDT | Special Weather Statement | MLB | Seminole | 48 min |
| Jun 11, 6:15 PM EDT | Special Weather Statement | MLB | Orange | 45 min |
| Jun 11, 6:24 PM EDT | Special Weather Statement | MLB | Okeechobee | 51 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.